Morning I'm a 33 year old mother off 2 and have just been diagnosed with having recurred depression I'm on lofepramine 210 mg and my psychiatrist has now advised me to change to citalapram 10mg for the first week the up 20mg I'm hoping these will help with the constant anxiety and suicidal thoughts the question I have though is my gp has put me on zoplicone for sleeping it. Allows me to get to sleep but after 3 hours I'm awake and worrying again she has suggested to use either zoplidem or nitrazepam but thesebithsayshouldnot be taken if you have depression I just want to be able to get a goods nights sleep any help would be greatly appreciated
I was on citalopram for about a year... Although it seemed to be working at about the 7th month I was switched to Cymbalta due to fibromyalgia and continued anxiety attacks and sleeping too much. I would rate celexa at about a 7... little side effects however I found focusing difficult and less energy... blaze22
Hi, i take Citalopram and it has been a God send for me. I've been on it for some years now. Started on a low dose as you are and gradually increased. One thing i would warn you about is the induction period, which can be a bit rocky, but if you can look forward a few weeks, i'm sure it will be worth it. Just wanted to add, that my sleep was disturbed when i first started taking it, it takes time for you to adjust to it. If Zopiclone aren't working for you, a short course of Benzodiazepines could help. But be aware of the risk of addiction, only take them for as long as you need to.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2012 • 7 answers
Posted 25 Apr 2013 • 12 answers
Posted 14 Aug 2016 • 1 answer
Depression - So the day has come and I've to change my meds citalopram to Effexor XL. I have been on
Posted 18 Aug 2016 • 0 answers
Posted 20 Aug 2016 • 1 answer